Items where Author is "Bhat, R S"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Article

Udupa, Sayinath and Bhat, R S and Prathviraj, N (2020) Minimum clique-clique dominating energy of a graph. Advances in Mathematics: Scientiļ¬c Journal, 9 (6). pp. 3237-3246. ISSN 1857-8365

Udupa, Sayinath and Bhat, R S (2020) Strong vb-dominating and vb-independent sets of a graph. Discrete Mathematics, algorithms and applications, 12 (1). ISSN 1793-8309

Udupa, Synthiya and Bhat, R S (2020) The minimum vv-coloring Laplacian energy of a graph. Italian Journal of Pure and Applied Mathematics (44). pp. 1075-1084. ISSN 1126-8042

Udupa, Sayinath and Bhat, R S (2020) The minimum vv-coloring Laplacian energy of a graph. Italian journal of Pre and Applied Mathematics, 44. pp. 1075-1084. ISSN 1126-8042

Udupa, Sayinath and Bhat, R S and Vinay, Madhusudanan (2019) The minimum vertex-block dominating energy of the graph. Proceedings of the Jangieon Mathematical Society, 22 (4). pp. 593-608. ISSN 1598-7264

Udupa, Sayinath and Bhat, R S (2018) Minimum bb-dominating Energy of Graphs. International Journal of Pure and Applied Mathematics, 120 (8). pp. 29-37. ISSN 1311-8080

Bhat, R S and Bhat, Surekha R and Smitha, G and Sayinath, Udupa (2017) Clique Regular Graphs. Pertanika Journal of Science and Technology, 25 (1). pp. 263-270. ISSN 01287680

Bhat, R S and Bhat, Surekha R and Bhat, Smitha and Udupa, Sayinath (2017) Clique regular graphs. Pertanika Journal of Science and Technology, 25 (1). pp. 263-270. ISSN 0128-7680

Bhat , Pradeep G and Bhat, R S and Bhat, Surekha R (2013) Relationship between block domination parameters of a graph. Discrete Mathematics, algorithms and applications, 5 (3). 1350018-1-1350018-10. ISSN 1793-8309

Bhat, R S and Kamath , S S and Bhat, Surekha R (2012) Strong (Weak) Matchings & Edge Coverings Of A Graph. International Journal of Mathematics and Computer Applications Research (IJMCAR), 2 (3). pp. 85-91. ISSN 2249-6955

Bhat, R S and Kamath , S S and Bhat, Surekha R (2012) Strong / Weak Edge Vertex Mixed Domination Number of a Graph. International Journal of Mathematical Sciences (IJMS), 11 (3). pp. 433-444. ISSN 0972-754X

Bhat, R S and Kamath , S S and Bhat, Surekha R (2012) Strong (Weak) Edge-Edge Domination Number of a Graph. Applied Mathematical Sciences, 6 (111). 5525`-5531. ISSN 1312-885X

Bhat, R S and Kamath , S S and Bhat, Surekha R (2011) A Bound on Weak Domination Number Using Strong (Weak) Degree Concepts in Graphs. Journal of International Academy of Physical Sciences, 15 (3). pp. 303-317. ISSN 0974 - 9373

Kamath , S S and Bhat, R S (2007) On Strong (weak) Independent Sets and Vertex Coverings of a Graph. Discrete Mathematics, 307 (9-10). pp. 1136-1145. ISSN 0012-365X

Conference or Workshop Item

Bhat, R S and Kamath , S S and Bhat, Surekha R (2013) An Improved Bound on Weak Independence Number of a Graph. In: World Congress on Engineering 2013, July 3-5 2013, London.

Kamath, S S and Bhat, R S (2006) Some New Degree Concepts in Graphs. In: International Conference on Discrete Mathematics (ICDM 2006), December 15 - 18, 2006, Ramanujan Mathematical Society and Indian Institute of Science, Bangalore - INDIA. (Submitted)

This list was generated on Sat Jan 29 14:25:09 2022 UTC.